# SDR SWAA2019092537180

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 53,644 hours, 31,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT GIRT BAR LOOSE.  R&R HOOK PER SIP.
